MathSciNet Relay Station
MathSciNet bibliographic data
MR637035 20M10
Meakin, John; Nambooripad, K. S. S. Coextensions of regular semigroups by rectangular bands. I. Trans. Amer. Math. Soc. 269 (1982), no. 1, 197–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement